# SDR CA960827013

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 2550 · Cargo Compartments
- Part: Coupling
- Part number: 127391
- Condition: Broken
- Location: Manual Rel Cable
- Component: Breeze, 140276
- Stage of operation: EX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, WHEN SLING LOAD 10 FEET ABOVE GROUND, CARGO HOOK SELF RELEASED THE LOAD. COUPLING ON THE MANUAL RELEASE CABLE FOUND BROKEN. SUSPECT THAT CABLE RELEASE GETS DAMAGED BY FLYING DEBRIS WHILE LANDING WITH CARGO HOOK LOWERED FOR OPERATION.
